Causes of Constipation: Part Three

Hi, this is Doctor James Padilla, your friendly functional medicine doctor from San Diego. Today, I want to conclude our three-part series on the common causes of constipation.

Interestingly enough, many medications that people take may increase their risk for constipation. Among the greatest culprits are aspirins and anti-depressants. Even antacid tablets may make you more constipated, although they may be great for relieving heartburn. However, it is important to seek medical attention if your constipation lingers, and NEVER to stop taking any medications that your doctor has proscribed for you.

I invite you to read my full report on digestion by clicking here: http://sandiegowellness.net/digestion ┬áHopefully, after reading this report, you’ll stop by and see me, Doctor James Padilla, at my San Diego office, where we’ll build the patient-doctor trust with you that you’ve been looking for.

Leave a Reply